Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Hypothyroid taking 50mg thyroxine, hairloss, pricking sensation in eye. Can it be Candida?

hi there, i m 43, 5ft 7, 9st 7... I am hypothyroid taking 50mg thyroxine . I have had hairloss now for 21 months, also i have developed an annoying pricking sensation in the eye ... any ideas on the hair and eye? I m wondering can it be Candida? I am on iron tablets and Vit D .... still struggle with tiredness and depressive tendencies .... ?
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
welcome to Healthcare Magic.

It is difficult to comment about cause of hair loss and eye irritation in your case. But one thing is clear from your description that your weight is very less. Malnutrition can lead to hair loss, dry eyes and depressive symptoms.

In your case, it is better to get investigated for low weight. Same time start healthy diet and weight monitoring.

Wish you all the best.

Dr Ashish Kumar Mittal
Answered: Sun, 10 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor